# SDR 99ZZZM416

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AT
- Make and model: Boeing 727227
- Aircraft serial: 22003
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 902F2425
- Condition: Inoperative
- Location: Nr 1 Generator
- Stage of operation: TX
- Nature of condition: J, B
- Precautionary procedure: D

## Discrepancy

FLT 545 - MDW-MCO - DURING TAXI, THE NR 1 FIELD LIGHT WOULD NOT RESET CAUSING PACK TO OVERHEAT AND FILL CABIN WITH SMOKE.  GATE TURN BACK.  REPLACED THE NR 1 GENERATOR CONTROL PANEL, OPS CHECKED GOOD.  (M)
